EconPapers    
Economics at your fingertips  
 

The Core of Shapley-Scarf markets with couples

Onur Doğan (), Gilbert Laffond and Jean Lainé

Journal of Mathematical Economics, 2011, vol. 47, issue 1, 60-67

Abstract: Abstract We extend the Shapley-Scarf model of markets for indivisible goods without money to the case where couples of agents have joint preferences over the set of allocations. We show that the domain of (weakly) lexicographic preferences is maximal (for inclusion) for the existence of Core allocations. This result also holds in the case where the set of agents is partitioned into non-empty coalitions with any size, as well as for the class of markets studied in Konishi et al. (2001), where individuals exchange several types of purely indivisible goods.

Keywords: Joint; preferences; Couples; Core; Indivisible; goods (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4068(10)00145-X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:47:y:2011:i:1:p:60-67

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:mateco:v:47:y:2011:i:1:p:60-67